# SDR YENA201809290441

- Difficulty date: September 29, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 56,853 hours, 20,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 805668
- Condition: Failed
- Location: Cabin
- Part time: 3,704 hours, 1,413 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2633, BDL-TPA. EMERGENCY LIGHT TEST FAILED. R&R LT EMERGENCY LIGHT BATTERY IAW AMM 33-51-00. SYSTEM CK'S GOOD.
